What Are Benylin Mucus Cough & Cold All In One Tablets?

Benylin Mucus Cough & Cold All In One Tablets are used to relieve the symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.

Benylin Mucus Cough & Cold contains 3 powerful active ingredients:

  • Guaifenesin an expectorant, loosens and thins chest mucus, making it easier for you to cough up and helps to lighten the weighty feeling on your chest.
  • Paracetamol helps to relieve pain and control fevers.
  • Phenylephrine is a decongestant that helps to reduce swelling in the passages of the nose, reducing mucus production so that you can breathe more easily.

How To Use Benylin Mucus Cough & Cold All In One:

Adults, Elderly and Children 12 years and over: 2 tablets every 4 hours as required.

DO NOT take more than 8 tablets (4 doses) in 24 hours.

DO NOT give to children under 12 years old.

For Oral Use Only, Swallow whole with water.

Contains:

Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 5mg.

Who Should Not Use Benylin Mucus Cough & Cold All In One Tablets?

This medicine should not be used by the following groups of patients without first seeking medical advice from your GP or our Pharmacist:

  • If you are allergic to any of the ingredients
  • Suffer from high blood pressure
  • Suffer from hyperthyroidism
  • Suffer from Glaucoma
  • Suffer from Diabetes

Benylin Mucus Cough & Cold All In One Tablets are not suitable if you use any of the following medicines without first speaking with your GP or Pharmacist for medical advice:

  • Monoamine Oxidase Inhibitor (MAOI) in the last 14 days
  • Beta-blockers
  • Other decongestants

If you have any questions about how this product may interact with your current medicines or conditions please contact us and one of our pharmacists will be more than happy to help.

Can I Use This Medicine If I Am Pregnant or Breastfeeding?

This medicine is NOT suitable for patients who are pregnant or breastfeeding. Please speak with your pharmacist or GP for further information.

What Side Effects Could I Expect?

This medicine is generally well tolerated but the following side effects can occur:

  • Upset stomach
  • tingling or cooling of the skin
  • a faster heart rate
  • difficulty sleeping. Avoid decongestants around bedtime
  • tremors, nervousness
  • rise on blood pressure leading to headaches, vomiting and palpitations

This list is not exhaustive and for less common side effects please refer to the patient information leaflet.

Always read the patient information leaflet before using this medicine.

Useful Information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders. For helpful advice please read Our Policies in the footer of the site to understand more.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacists for more information.

Please contact your GP if appropriate regarding this product.

Product Images: Whilst we try to keep our product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.

Learn about Travelpharm and who we are!
  • GSK Logo - Malarone Tablets
  • Lilly Logo
  • Novartis Logo
  • p&g Logo
  • Roche Logo
  • Teva Logo
Popular Treatments
We've found a few items you may be interested in